MAUDE Adverse Event Report: ARTHREX, INC. DRIVER SHAFT, T10 HEXALOBE, CANNULATED; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER SHAFT, T10 HEXALOBE, CANNULATED; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER SHAFT, T10 HEXALOBE, CANNULATED
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-8737-16 driver twisted up while the hcp was putting in the screws.A different driver was brought in to complete the case.No time was added to the case, and no additional anesthesia was administered, no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to improper bone prep; misaligned insertion; prying/leveraging the device during insertion.

Brand Name
DRIVER SHAFT, T10 HEXALOBE, CANNULATED
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23304456
Report Number1220246-2025-04630
Device Sequence Number16000791
Product Code LXH
UDI-Device Identifier00888867046115
UDI-Public(01)00888867046115(10)6791126
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER SHAFT, T10 HEXALOBE, CANNULATED
Device Catalogue NumberAR-8737-16
Device Lot Number6791126
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/06/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown